# SDR CA001205016

- Difficulty date: October 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 71 hours
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6627401000001
- Condition: Failed
- Location: Horiz Stab Trim
- Part time: 420 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) PRIMARY HORIZONTAL STABILIZER TRIM FAILED CREW ADVISORY SYSTEM WARNING. SECONDARY TRIM SERVICEABLE. REPLACED HORIZONTAL TRIM ACTUATOR.
